Constantly tired, why?: Someone help, I... - Mental Health Sup...

Mental Health Support

27,209 members15,716 posts

Constantly tired, why?

JayArt01
JayArt01

Someone help, I've been like this for a week now, I have a good sleep and then wake up and im back feeling drained, I did some yoga this morning and it literally drained me, I haven't had an appetite for nearly a week, I do eat bits but not enough but I drinking water everyday and green tea. It is because I've increased my meds or I am actually poorly 😔. I sick of feeling the way I do. All I seem to be doing is sitting in my bed, watching TV or just laying their listening to chilled out music or hypnosis on YouTube.

8 Replies
oldestnewest

It could be from the meds. Since I have been on Lexapro it has made me more tired. It has increased my appetite though...

JayArt01
JayArt01 in reply to Marshall64

I've only increased them Thursday night. Its a horrible feeling, even while writing this my head hurts and I'm tired.

Hi there , how are you doing today? I had similar issues after initially starting my medication a few weeks ago. Lethargy, lack of appetite as in no hunger at all, annoying headaches, sleepiness. I was starting to wonder if it was worthwhile to take the medication. Glad to say most of those side affects seem to have worn off now. That’s great you did some yoga! 🙂 I am hoping to get back to exercise again too.

Would you like to touchbase on whatsapp?

kenster1
kenster1 in reply to Mqoboli

what about here.

Not an issues

kenster1
kenster1 in reply to Mqoboli

you`ve just joined but already asking users to chat on Whatsapp group.

My humble apologies I shouldn't I have asked.

You may also like...